آمار

تعداد نشریات21
تعداد شماره‌ها620
تعداد مقالات9,117
تعداد مشاهده مقاله67,371,610
تعداد دریافت فایل اصل مقاله7,861,468
Sayyari, Yamin. (1401). Remarks on uniformly convexity with applications in A-G-H inequality and entropy. نشریه هنرهای کاربردی, 13(2), 131-139. doi: 10.22075/ijnaa.2022.24133.2678
Yamin Sayyari. "Remarks on uniformly convexity with applications in A-G-H inequality and entropy". نشریه هنرهای کاربردی, 13, 2, 1401, 131-139. doi: 10.22075/ijnaa.2022.24133.2678
Sayyari, Yamin. (1401). 'Remarks on uniformly convexity with applications in A-G-H inequality and entropy', نشریه هنرهای کاربردی, 13(2), pp. 131-139. doi: 10.22075/ijnaa.2022.24133.2678
Sayyari, Yamin. Remarks on uniformly convexity with applications in A-G-H inequality and entropy. نشریه هنرهای کاربردی, 1401; 13(2): 131-139. doi: 10.22075/ijnaa.2022.24133.2678


سامانه مدیریت نشریات علمی. قدرت گرفته از سیناوب